logo

Epidemiology of autism spectrum disorders.

This page provides detailed information about this publication. Please click on any text which is underlined to find more information.


Authors
E Duchan, D.R. Patel
Title
Epidemiology of autism spectrum disorders.
Journal
Pediatric Clinics of North America
Year
2012
Volume
59
Issue
1
Page(s)
pp. 27-43.
Abstract Link
Read Abstract (New Window)
Publication Format
Journal Article
Scientific Validity
Selective/Systematic Review, Peer-Reviewed
Keywords
Autism, Epidemiology, Incidence, Prevalence, Risk Factors

Please note that we are unable to supply publications unless we are listed as the publisher. However, if you are a UK resident you may be able to obtain them from your local public library, your college library or direct from the publisher.


Related Pages


Related Conditions


Publications | Publications Database | Search Publications